Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GLOBAL RESOURCES INC. MICROTEK; DECANTER TRANSFER DEVICE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GLOBAL RESOURCES INC. MICROTEK; DECANTER TRANSFER DEVICE
Model Number
2008S
Medical Device Problem Code
Microbial Contamination of Device (2303)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the decanter transfer device has brown contaminants on the spike, prior to inserting the device in the medication vial.No patient injury, infection, or complications were reported.
New Search
Submit an Adverse Event Report
Brand Name
MICROTEK
Common Device Name
DECANTER TRANSFER DEVICE
Manufacturer
(Section D)
GLOBAL RESOURCES INC.
1805 honggao rd
xiuzhou industry zone
jiaxing, zhejiang 31403 1
CH 314031
Manufacturer
(Section G)
GLOBAL RESOURCES INC.
1805 honggao rd
xiuzhou industry zone
jiaxing, zhejiang 31403 1
CH 314031
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key
14462474
Report Number
1043582-2022-00003
Device Sequence Number
4637552
Product Code
KPE
UDI-Device Identifier
50748426002530
UDI-Public
50748426002530
Combination Product (Y/N)
N
Initial Reporter State
DE
Initial Reporter Country
US
PMA/510(K) Number
K811268
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/20/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2008S
Device Catalogue Number
N/A
Device Lot Number
210923
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/11/2022
Initial Report FDA Received Date
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown